MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C7461
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified access set had leakage at the connection point.This occurred during patient infusion with azithromycin (abx) prior to "cs" (cesarean section).The issue was further described as, an adapter was used to connect the abx to an unspecified 250 ml bag and applied piggyback tubing to connect to the primary tubing.However, a leak was observed at the connection point, resulting in leakage from all around the area.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the product code (01) and lot number (10) are unknown; therefore, the udi is not available.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, d9, d10: concomitant product (update "piggy back tubing"), e1, g1, g4: pma/510k #, h3, h6 (update codes), h11.B5: update "unspecified access set" to "secondary medication set".H11: the device was received for evaluation spiked to a non-baxter adapter and vial.A visual inspection was performed using the unaided eye and all baxter-controlled components were observed to be correctly assembled and within specification; no visible defects, damage, or abnormalities were noted.Pressure and clear passage testing was performed and no leaks, air bubbles, or material defects were observed on the baxter secondary set or baxter-controlled components.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22569873
Report Number1416980-2025-03857
Device Sequence Number9237548
Product Code FPA
UDI-Device Identifier00085412049069
UDI-Public(01)00085412049069
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C7461
Device Catalogue Number2C7461
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABX.; ADAPTER.; PIGGY BACK TUBING.; UNSPECIFIED BAG.; UNSPECIFIED PRIMARY TUBING.
Patient SexUnknown